Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Enormous amount of hair fall. Is it due to the dose of eltroxin?

I am 50 years of age and take 0.1ug of eltroxin daily. I do however experienced an enormous amount of hairfall. I would like to know whether this side effect is evident due to a result of an underdose or an overdose of eltroxin i.e. do I have to reduce or increase my eltroxin dosage? My doctor could not provide me with an answer.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

Thyroid abnormalities can lead to hair fall, it is the hupo or the hyper activity of the thyroid hormone which can lead to the hair fall.

I will advise you to do the thyroid function test to see any abnormality which can be corrected.

Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor